Docstoc

Yellow-green vaginal discharge is to eat chips and metronidazole Fuyankang caused you_10272

Document Sample
Yellow-green vaginal discharge is to eat chips and metronidazole Fuyankang caused you_10272 Powered By Docstoc
					Yellow-green vaginal discharge is to eat chips and metronidazole Fuyankang
caused you

Patient information: Female 19 years old Weihai, Shandong

flow through the middle before the doctor said there was little stomach pain,
inflammation of the vagina was done a week physical therapy, done after
intercourse, and vaginal discharge that is later yellow, 2.3 days after
menstruation becomes yellow ate Fuyankang after eating vaginal tablets and
metronidazole is white. period ahead of schedule. sometimes and sometimes not
eat food after eating the period 2.3 days after the drug becomes black is now
eating Fuyankang vaginal tablets and metronidazole, but how this has become a
sometimes belly bulge yellow green yellow-green vaginal discharge is a pain to
eat chips and metronidazole Fuyankang relationship with wisdom for you will
continue to eat The symptoms do now is little stomach pain, vaginal discharge
thick yellow-green, 7 days before menstruation is now 2.3 after all the black
is gone, but also in up to 7 days after intermittent gone is not the same.
Last month period is 10 days ahead of Feb. 17 to present yet to come. What I
was wisdom for sick ah thank you

not the best answer

it to the hospital to be checked , testing a vaginal discharge, cervical
erosion to stop is not good. In this take that useless, we must test results,
the most important woman

				
DOCUMENT INFO